# SDR SWAA2012111509452

- Difficulty date: October 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FWD BULKHEAD PANEL SUPPORT ANGLE CRACKED. FS 727, RBL 3, JUST ABOVE FLOOR LINE.  REPAIRED AFT CARGO, FWD BULKHEAD PANEL SUPPORT ANGLE PER SRM 51-70-11-2R-0.
